Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/87567
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A probabilistic approach to quantum Bayesian games of incomplete information
Author: Iqbal, A.
Chappell, J.M.
Li, Q.
Pearce, C.E.M.
Abbott, D.
Citation: Quantum Information Processing, 2014; 13(2):2783-2800
Publisher: Springer
Issue Date: 2014
ISSN: 1570-0755
1573-1332
Statement of
Responsibility: 
Azhar Iqbal, James M. Chappell, Qiang Li, Charles E. M. Pearce, Derek Abbott
Abstract: A Bayesian game is a game of incomplete information in which the rules of the game are not fully known to all players. We consider the Bayesian game of Battle of Sexes that has several Bayesian Nash equilibria and investigate its outcome when the underlying probability set is obtained from generalized Einstein–Podolsky–Rosen experiments. We find that this probability set, which may become non-factorizable, results in a unique Bayesian Nash equilibrium of the game.
Keywords: Quantum games; Bayesian Nash equilibria; EPR experiments; Quantum probability
Description: Published online: 20 September 2014
Rights: © Springer Science+Business Media New York 2014
RMID: 0030009386
DOI: 10.1007/s11128-014-0824-9
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.